# SDR SIMA2018121211003

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 20,990 hours, 14,920 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH APPROXIMATELY 9,000FT VMC AIRCRAFT CLEAN CONFIG NO ICING. M.W. FOR AFT LAV SMOKE ILLUMINATED. PAX AND CREW NOTICED ODOR. ALERT EXTINGUISHED AFTER APPROXIMATELY 1 MINUTE OR SO. ODOR LIKENED TO BURNING EXHAUST. LDG WT UNDER 64,000 #'S.-C/A-NO RELATED MDC MSG'S. REF CRJ FIM TASK 21-22-00-810-806 FIG 208. FOUND ENGINE COMPRESSOR WASH DRY-OUT PROCEDURE INCOMPLETE. PERFORMED CRJ AMM 72-00-00-100-801 STEP 4.G. UNTIL ALL RESIDUAL ODORS WERE REMOVED. NO FURTHER EVIDENCE OF ODOR.
